Deprecated: Function split() is deprecated in /var/www/geometry/functions.php on line 457

If you want to put a link on your web which will lead to this particular search result, click here.

Results

Results 21 - 30 from 32

Show all | 1-10 | 11-20 | 21-30 | 31-32


Author(s): Joseph A. Thas, Koen Thas
Title: Translation generalized quadrangles: old results, new results, open problems
Year: 2004
Journal: Proceedings of the Pingree Park Conference 'Finite Geometries, Groups ad Computation'
Status: accepted
Keywords: translation, generalized quadrangle


Author(s): Nick Hamilton, Joseph A. Thas
Title: Maximal Arcs in PG(2,q) and partial flocks of the quadratic cone
Year: 2004
Journal: Adv. Geometry
Status: accepted
Keywords: maximal arc, flock, q-clan, k-arc, m-ovoid
Files: nick-jef.pdf


Author(s): Joseph A. Thas, Hendrik Van Maldeghem
Title: On Ferri's characterization of the finite quadric Veronesean V_2^4
Year: 2004
Journal: J. Combin. Theory Ser. A
Status: accepted
Keywords: Veronesean cap, Quadric Veronesean
MSC-Classification: 51E20, 51B99, 51E25
Files: ferri.pdf


Author(s): Joseph A. Thas, Hendrik Van Maldeghem
Title: Finite Moufang Generalized Quadrangles
Year: 2004
Journal: Proc. Int. Conf. on Geometric and Group Theory Methods in Physics and Mathematics, Batumi (Georgia), 15-27 September, 2003, Math. Sci. Plenum Publ. Co (Russian version in Itogi Nauki I Tehniki).
Status: accepted
Keywords: moufang quadrangles
Files: batumipaper.pdf


Author(s): Frank De Clerck, Nikias De Feyter, Joseph A. Thas
Title: Affine embeddings of (0,alpha)-geometries
Year: 2004
Journal: European Journal of Combinatorics
Status: published
Keywords: (0, alpha)-geometry, affine embedding
European Journal of Combinatorics, Vol 27 (1), January 2006, 74-78


Author(s): Frank De Clerck, Stefaan De Winter, Joseph A. Thas
Title: A characterization of the semipartial geometries T2*(U) and T2*(B)
Year: 2003
Journal: European J. Combin. 25, 73-85, 2004
Status: published
European J. Combin. 25 (1), January 2004, 73-85


Author(s): Deirdre Luyckx, Joseph A. Thas
Title: Trialities and 1-systems of Q+(7,q)
Year: 2003
Journal: Designs, Codes and Cryptography
Status: published
Files: trial.dvi, trial.pdf, trial.ps


Author(s): Deirdre Luyckx, Joseph A. Thas
Title: The uniqueness of the 1-system of Q-(7,q), q even
Year: 2003
Journal: Discrete Mathematics
Status: published
Files: unicev.dvi, unicev.pdf, unicev.ps


Author(s): Patrick Govaerts, Dieter Jungnickel, Leo Storme, Joseph A. Thas
Title: Some new maximal sets of mutually orthogonal Latin squares
Year: 2003
Journal: Des. Codes Cryptogr. 29 (2003), 141-147
Status: published
Keywords: latin squares, MOLS, partial spreads, projective spaces, polar spaces
MSC-Classification: 05B05, 05B15, 05B40, 51E14, 51E20


Author(s): Stefaan De Winter, Joseph A. Thas
Title: SPG-reguli satisfying the polar property
Year: 2002
Journal: Des. Codes Cryptogr. 32, 153-166, 2004
Status: published


Show all | 1-10 | 11-20 | 21-30 | 31-32

top
Research Group Incidence Geometry Research Group Incidence Geometry
faculty logo
Help | Contact
login